# SDR DALA2014062803809

- Difficulty date: June 27, 2014
- Submitted: June 29, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN FLOOR SUPPORT Y254 BETWEEN FRAMES 16-21.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53110984.
